# SDR MALA000347

- Difficulty date: May 19, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK FLANGE STA 294-363 BL 0 REFER CELSIUS TASK CARD 1512 AND SAAB STATEMENT 72SDS2521.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  MATERIAL REMOVED IS OUT OF LIMITS IN NUMEROUS PLACE BETWEEN STA 294 - 319 PER SRM 51-00-00.  ALODINED, PRIMED AND TOP-COATED AREAS REF SAAB SRM 51-20-42/43.  DAMAGE IS ACCEPTED AS IS REF SAAB EL72SDS2521.  APPLIED AV100 TEP CENTER AISLE FLOORBOARD AND SEAT TRACK FLANGES AT STA 294 - 363 BL 0 IAW 72SDS2521.
